# SDR CA040716007

- Difficulty date: July 12, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Doug C-54
- Engine: Pwa R20007M2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Diaphragm
- Condition: Damaged
- Location: Accelerator Pump
- Component: Accelerator Pum, Pwa
- Component part number: 81648
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE NR 4 ENGINE STARTED TO BACKFIRE AND SHAKE.  THE ENGINE WAS SHUTDOWN AND THE PROPELLER FEATHERED.  THE FLIGHT RESUMED WITHOUT INCIDENT.
